# SDR AALA202201182145

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A300*
- Aircraft serial: 6249
- Aircraft time: 24,169 hours, 9,547 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fcu
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT FL 320 W/6000 SET IN FCU ,SELECTED MANAGED DESCENT .AC WENT TO CLIMB POWER AND CLIMBED 500 -700 FEET ABOVE FL320 .WOULD NOT DESCEND  IN MANAGED UNTIL BELOW FL 280.AIRCRAFT IN DESCENT MODE ON PERFORMANCE PAGE.. NO PFR FAULTS NOTED-SUCCESSFUL LAND CONFIDENCE CHECK COMPLETED PER AMM 22-96-00 AND 22-97-00.
